# SDR 20001214SH043

- Difficulty date: September 22, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- Aircraft time: 1,021 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM ONE EACH KIT, P/N 355A09-1036-01, CORRECTED PROBLEM.  4 HALF SHELLS EQUALS 1 KIT.  (X)
